Open Access
March, 1952 A Bayes Approach to a Quality Control Model
M. A. Girshick, Herman Rubin
Ann. Math. Statist. 23(1): 114-125 (March, 1952). DOI: 10.1214/aoms/1177729489


This paper deals with a class of statistical quality control procedures and continuous inspection procedures which are optimum for a specified income function and a production model which can only be in one of four states, two of which are states of repair, with known transition probabilities. The Markov process, generated by the model and the class of decision procedures, approaches a limiting distribution and the integral equations from which the optimum procedures can be derived are given.


Download Citation

M. A. Girshick. Herman Rubin. "A Bayes Approach to a Quality Control Model." Ann. Math. Statist. 23 (1) 114 - 125, March, 1952.


Published: March, 1952
First available in Project Euclid: 28 April 2007

zbMATH: 0046.35405
MathSciNet: MR47291
Digital Object Identifier: 10.1214/aoms/1177729489

Rights: Copyright © 1952 Institute of Mathematical Statistics

Vol.23 • No. 1 • March, 1952
Back to Top